Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Starting Keppra

Starting Keppra

Just started taking Keppra for my complex partial seizures, in addition to the dilantin for my tonic clonic seizures. The Keppra seems to be causing some severe dizziness. Does this decrease with continued use? Any info would be appreciated. I have had seizures for over 40 years and it's nice to chat with others who understand the experience.

A MyEpilepsyTeam Member said:

Yes when I was first put on keppra the side effects I had was dizziness I must say after a month or two the side effects just stopped and everything was fine just persevere and things will get better

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

Thank I am good with Keppra

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

Keppra was the first medication they put me on. It made verry agressive, stressed etc.

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

I never had that problem with Keppra and I was put all the max dosage. I could be the combination of both Keppra and Dilantin. I did get headaches though for the first month or so.

edited, originally posted over 6 years ago
A MyEpilepsyTeam Member said:

Never had that problem with Keppra. Possible you are over medicated

edited, originally posted over 6 years ago
Already a Member? Log in